Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi everyone

I am week two on Claravis. Am feeling very "run down" this week, mild headache (although I tend to get a lot of headaches) and just tired. Sort of like when you're getting sick, but I haven't gotten sick....thank god. Is it the accutane? I am assuming yes. My main quesiton, is will this eventually pass once my body is used to the med? Anyone know?

Appreciate any input!

Link to comment
Share on other sites

I'm on day 16 of Clarivas - 60mg/day. Last week I was so tired that I literally wanted to sleep all day. It is definitely the accutane. I am not nearly as tired this week, but I am still tired. Last week i was beyond exhausted all day long. I think it takes a while for your body to adjust....

Link to comment
Share on other sites

Definitely the accutane. My tiredness the first course was horrid. This course (2nd) is not as bad but still fatigue everyday. Goes away after your finished. Try to keep yourself busy and you won't get the fatigue feeling.

Link to comment
Share on other sites

thanks everyone, hopefully it'll pass and if this is the worst I have to deal with, I can take it

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×